• Title of article

    On a nonlinear parabolic system modelling miscible compressible displacement in porous media Original Research Article

  • Author/Authors

    Catherine Choquet، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    24
  • From page
    237
  • To page
    260
  • Abstract
    We give an existence result for a nonlinear parabolic system modelling the single-phase miscible displacement of one slightly compressible fluid by another in a porous medium. To this aim, we study the asymptotic behaviour of a flow at low dispersion coefficients. We use suitable test functions to establish a priori estimates, and then compactness arguments to pass to the limit in a perturbated problem. We also state the existence and the uniqueness of a strong solution.
  • Keywords
    Nonlinear parabolic system , Asymptotic analysis , Porous media , Miscible and compressible displacement
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2005
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    858862